Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 110, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 28, 2013, 8:14 PM CDT for Chilton County, Dallas County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2013, 8:14 PM CDT (01:14 UTC)
- Expired
- Jun 28, 2013, 9:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Chilton County, AL, Dallas County, AL
The radar
The Birmingham radar (KBMX), 83 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 5:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2695 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
576
WUUS54 KBMX 290114
SVRBMX
ALC021-047-290200-
/O.NEW.KBMX.SV.W.0110.130629T0114Z-130629T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
814 PM CDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHILTON COUNTY IN ALABAMA...
NORTHERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 900 PM CDT
* AT 811 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES SOUTHEAST OF HARRISBURG TO BOGUE CHITTO...AND MOVING
SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
SELMA...VALLEY GRANDE...SELMONT-WEST SELMONT...POTTER STATION...OLD
CAHABA PARK...DALLAS COUNTY HORSE ARENA...MEMORIAL STADIUM AND PAUL
M GRIST STATE PARK.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3236 8733 3248 8730 3251 8710 3260 8704
3283 8702 3283 8688 3266 8688 3266 8691
3250 8689 3244 8687 3242 8682 3242 8684
3235 8680 3233 8685 3230 8683 3226 8686
3223 8681 3222 8691 3217 8691
TIME...MOT...LOC 0114Z 301DEG 35KT 3277 8712 3237 8721
$$
611 follow-up statement
301
WWUS54 KBMX 290136
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
836 PM CDT FRI JUN 28 2013
ALC021-047-290146-
/O.CAN.KBMX.SV.W.0110.000000T0000Z-130629T0200Z/
CHILTON AL-DALLAS AL-
836 PM CDT FRI JUN 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DALLAS AND
SOUTHWESTERN CHILTON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3236 8733 3248 8730 3251 8710 3260 8704
3283 8702 3283 8688 3266 8688 3266 8691
3250 8689 3244 8687 3242 8682 3242 8684
3235 8680 3233 8685 3230 8683 3226 8686
3223 8681 3222 8691 3217 8691
TIME...MOT...LOC 0136Z 301DEG 35KT 3265 8691 3225 8700
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:44 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 28, 6:44 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 644 PM CDT FRI JUN 28 2013 .UPDATE... FOR 00Z AVIATION AND MESOSCALE UPDATE. && .DISCUSSION... ISSUED THE WATCH FOR THE ACTIVITY ONGOING IN THE SOUTHWEST. THE OVERALL CORES ON THE LATEST TRENDS ARE NOT QUITE HIGH...BUT THE LIGHTNING IS EXTREME RIGHT NOW. THE ACTIVITY IS MOVING INTO AN AREA THAT HAS NOT REALLY BEEN WORKED OVER YET TODAY...WITH MLCAPE AT 3500. THIS GRADIENT IS FAIRLY TIGHT AND ONLY 1500 AS YOU WORK INTO CENTRAL TUSCALOOSA AND CENTRAL BIBB. THIS IS THE MAIN FACTOR OF NOT INCLUDING TUSCALOOSA AND BIBB IN THE WATCH. LOOKS LIKE THE ACTIVITY IN JACKSON IS BEGINNING TO COLD POOL AND ACCELERATE SOUTHWARD...SO THE SEVERE THREAT MAY NOT GO AS LONG AS THE CURRENT WATCH. ACTIVITY ALONG AND EAST OF I-65 FORMED ALONG THE DIFFERENTIAL HEATING BOUNDARY. HOWEVER...THIS BOUNDARY IS FAIRLY SMALL AS MOST OF THE ACTIVITY FORMED ALONG I-20 AND MOVED SOUTH THIS AFTERNOON. NOT EXPECTING SEVERE STORMS WITH THE NORTHERN ACTIVITY. 16 && .AVIATION... 00Z TAF DISCUSSION. MADE ADJUSTMENTS FOR THE TIMING OF THUNDERSTORMS FOR THE TAF SITES. HIGHEST CONFIDENCE IN TCL FOR TSRA THROUGH 01 TO 02Z. VCTS FOR BHM AND EET WILL END FAIRLY QUICKLY AFTER 01Z. ANB MAY SEE A THUNDERSTORM THROUGH 02Z. IF THIS ACTIVITY CAN HOLD TOGETHER THEN IT WILL WORK INTO MGM AND TOI AFTER 3Z...SO WENT AHEAD AND INCLUDED VCTS. HOWEVER GIVEN THE FACT THAT THESE AREAS ALREADY GOT WORKED OVER...THINKING THAT THE OVERALL COVERAGE WILL DECREASE...SO DID NOT INCLUDE ANY TEMPO HERE AT ALL. PATCHY FOG POSSIBLE ONCE THE ACTIVITY DISSIPATES. THE MAIN TROUGH THAT THIS ACTIVITY IS ASSOCIATED WITH WILL BE CLOSER TO MGM AND TOI ON SATURDAY...SO WENT WITH VCTS ONLY FOR THESE SITES AFTER 18Z. AMENDMENTS WILL BE SENT AS NEEDED. 16 && .PREV DISCUSSION... /ISSUED 317 PM CDT FRI JUN 28 2013/ THUNDERSTORMS DEVELOPED EARLIER TODAY ALONG AN OUTFLOW BOUNDARY WHICH PUSHED INTO NORTHWESTERN AREAS THIS MORNING. LINE IS CURRENTLY NEAR INTERSTATE 85 AND QUICKLY PUSHING SOUTHEASTWARD. THERE REMAINS QUITE A BIT OF UNCERTAINTY AS TO WHETHER ADDITIONAL DEVELOPMENT IS POSSIBLE THIS EVENING. A COUPLE BRIEF SHOWERS HAVE DEVELOPED ACROSS NORTHERN LOCATIONS THIS AFTERNOON...BUT HAVE HAD PROBLEMS MAINTAINING ANY SIGNIFICANT UPDRAFTS. AIRMASS ACROSS THE NORTH HAD A DIFFICULT TIME RECOVERING TODAY...WITH TEMPS ONLY MAKING IT INTO THE MID TO UPPER 80S AND DEWPOINTS IN THE UPPER 60S AND LOWER 70S. ACROSS THE SOUTH...DEWPOINTS JUMPED INTO THE MID TO UPPER 70S AS TEMPS REACHED THE LOWER 90S PRIOR TO RAINFALL. LOOKING FURTHER TO OUR NORTHWEST...A BOUNDARY CAN BE SEEN ON VISIBLE EXTENDING FROM NORTH OF NASHVILLE TO NEAR MEMPHIS...AND A SECOND BOUNDARY ACROSS SOUTHERN ILLINOIS AND MISSOURI. BELIEVE THE MOST SOUTHERN BOUNDARY IS ANOTHER PREFRONTAL TROUGH WHERE DEWPOINTS ON THE BACK SIDE FALL INTO THE 60S WITH A SHIFT TO NORTHWESTERLY WINDS. THE SECOND BOUNDARY IS THE ACTUAL COLD FRONT WE HAVE BEEN ADVERTISING FOR SEVERAL DAYS...WITH DEWPOINTS DROPPING INTO THE 50S WITH GUSTY NORTHERLY WINDS. THESE BOUNDARIES WILL CONTINUE SOUTHWARD...AND BRING THE POSSIBILITY OF SCATTERED THUNDERSTORM DEVELOPMENT LATE THIS EVENING. DO NOT EXPECT THE COVERAGE OR INTENSITY WE SAW THIS AFTERNOON...BUT WILL CARRY CHANCE POPS INTO THE OVERNIGHT PERIOD. WITH THE UNPREDICTABILITY OF NORTHWESTERLY FLOW...THERE IS A CHANCE A MORE ORGANIZED CLUSTER OF STORMS COULD DEVELOP IN ARKANSAS...BUT STORM MOTION SHOULD KEEP IT TO OUR WEST. SATURDAY...THE FRONT CURRENTLY STILL TO OUR NORTH SETS UP OVER THE AREA AND VERY SLOWLY DRIFTS SOUTHWARD. WIND PARAMETERS AND PWS DECREASE SIGNIFICANTLY BY TOMORROW. EXPECT SCATTERED THUNDERSTORMS MAINLY DURING THE AFTERNOON WITH MOST OF THE ACTIVITY ACROSS THE SOUTHEASTERN HALF OF THE AREA. SEVERE THUNDERSTORMS ARE UNLIKELY. UPPER LEVEL LONGWAVE TROUGH BEGINS TO DIG SOUTHWARD ACROSS THE EASTERN CONUS SUNDAY...GRADUALLY RETROGRADING WESTWARD THROUGH MUCH OF NEXT WEEK AS ADDITIONAL SHORTWAVES ROTATE SOUTHWARD FROM CENTRAL CANADA. THIS WILL KEEP THE POSSIBILITY OF SCATTERED ACTIVITY IN THE FORECAST FOR MOST PERIODS NEXT WEEK. LOWER THICKNESSES AND CLOUD COVER WILL ALSO KEEP TEMPS IN CHECK...WITH HIGHS IN THE 80S MID TO UPPER 80S AND OVERNIGHT LOWS IN THE 60S. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 69 89 64 85 64 / 50 20 10 30 20 ANNISTON 72 88 66 84 65 / 30 20 10 30 20 BIRMINGHAM 72 89 66 85 65 / 40 20 10 30 20 TUSCALOOSA 71 91 67 87 66 / 40 20 10 20 20 CALERA 73 88 67 85 65 / 30 20 10 20 20 AUBURN 74 88 66 87 66 / 30 50 20 30 20 MONTGOMERY 76 91 69 90 67 / 50 50 20 20 20 TROY 75 89 68 89 67 / 50 50 30 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 28, 5:28 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 528 PM CDT FRI JUN 28 2013 ALZ011>015-017>050-292230- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 528 PM CDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 9 PM ACROSS A SMALL PORTION OF SOUTHWEST CENTRAL ALABAMA. THESE STORMS COULD PRODUCE DAMAGING WINDS....LOCALLY HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED UNTIL AROUND 9 PM THIS EVENING ACROSS SOUTHWEST CENTRAL ALABAMA.
In the hours before
Special weather statement, Jun 28, 7:34 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
734 PM CDT FRI JUN 28 2013
ALZ030-031-290130-
GREENE AL-SUMTER AL-
734 PM CDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUMTER AND SOUTHERN
GREENE COUNTIES UNTIL 830 PM CDT...
AT 733 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM DUFFYS BEND TO EMELLE...AND
MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
LIVINGSTON...
CUBA...
YORK...
DUFFYS BEND...
FORKLAND...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3276 8837 3278 8784 3278 8783 3277 8787
3276 8781 3272 8783 3265 8779 3265 8775
3263 8781 3259 8774 3258 8779 3252 8782
3255 8783 3252 8785 3253 8790 3243 8804
3239 8805 3239 8842
TIME...MOT...LOC 0034Z 314DEG 31KT 3266 8777 3268 8833
61Special weather statement, Jun 28, 7:38 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
738 PM CDT FRI JUN 28 2013
ALZ024-025-034-290130-
BIBB AL-JEFFERSON AL-SHELBY AL-
738 PM CDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY...
SOUTHWESTERN JEFFERSON AND NORTHERN BIBB COUNTIES UNTIL 830 PM CDT...
AT 738 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH JOHNS TO TANNEHILL
IRONWORKS STATE PARK TO WEST BLOCTON...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MONTEVALLO...
ALABASTER...
HELENA...
CALERA...
PELHAM...
&&
LAT...LON 3330 8668 3312 8653 3304 8658 3305 8662
3307 8662 3307 8688 3305 8689 3316 8718
3323 8715 3324 8713 3322 8711 3325 8707
3328 8707 3330 8715 3340 8723
TIME...MOT...LOC 0038Z 287DEG 26KT 3336 8712 3325 8703
3316 8708
GRANTHAMSpecial weather statement, Jun 28, 7:45 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
745 PM CDT FRI JUN 28 2013
ALZ039-290130-
MARENGO AL-
745 PM CDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR MARENGO COUNTY UNTIL 830 PM
CDT...
AT 743 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ARCOLA...OR NEAR DEMOPOLIS...MOVING SOUTHEAST AT 50
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LINDEN...
PIN HOOK...
MYRTLEWOOD...
CHICKASAW STATE PARK...
FAUNSDALE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3242 8804 3253 8790 3252 8785 3255 8783
3252 8782 3253 8773 3248 8773 3248 8753
3231 8752 3230 8747 3226 8747 3226 8752
3214 8751 3213 8804 3217 8801 3228 8803
3231 8794 3238 8805
TIME...MOT...LOC 0046Z 316DEG 43KT 3252 8775
61Special weather statement, Jun 28, 8:04 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
804 PM CDT FRI JUN 28 2013
ALZ027-028-290145-
CLAY AL-TALLADEGA AL-
804 PM CDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALLADEGA AND CENTRAL
CLAY COUNTIES UNTIL 845 PM CDT...
AT 801 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM VINCENT TO LINEVILLE...AND
MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CHILDERSBURG...
ASHLAND...
SYLACAUGA...
WINTERBORO...
SYCAMORE...
&&
LAT...LON 3313 8565 3316 8627 3328 8642 3327 8639
3330 8636 3334 8637 3335 8634 3338 8636
3334 8575 3330 8565
TIME...MOT...LOC 0105Z 296DEG 26KT 3334 8637 3331 8576
GRANTHAMSpecial weather statement, Jun 28, 8:08 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
808 PM CDT FRI JUN 28 2013
ALZ036-290200-
COOSA AL-
808 PM CDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COOSA COUNTY UNTIL 900
PM CDT...
AT 808 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TALLADEGA SPRINGS...MOVING EAST AT 40 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WEOGUFKA...
STEWARTVILLE...
GOODWATER...
KELLYTON...
STRICKLAND CROSSROADS...
&&
LAT...LON 3300 8652 3306 8652 3306 8651 3309 8651
3310 8649 3310 8601 3295 8601
TIME...MOT...LOC 0109Z 275DEG 33KT 3309 8642
GRANTHAMSpecial weather statement, Jun 28, 8:11 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
811 PM CDT FRI JUN 28 2013
ALZ040-290215-
DALLAS AL-
811 PM CDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DALLAS COUNTY UNTIL 915
PM CDT...
AT 806 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MARION JUNCTION TO 5 MILES
NORTH OF CONSUL...AND MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CENTRAL MILLS...
BOGUE CHITTO...
ORRVILLE...
FIVE POINTS...
OLD CAHABA PARK...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3219 8733 3219 8736 3226 8744 3226 8747
3231 8747 3231 8742 3240 8742 3236 8682
3233 8685 3230 8683 3228 8686 3223 8684
3222 8691 3204 8691 3204 8717
TIME...MOT...LOC 0111Z 314DEG 33KT 3245 8730 3231 8750
61The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:17 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 43 min |
| Jun 28, 7:32 PM CDT | Special Weather Statement | BMX | Shelby | 43 min |
| Jun 28, 7:34 PM CDT | Special Weather Statement | BMX | Sumter | 56 min |
| Jun 28, 7:38 PM CDT | Special Weather Statement | BMX | Shelby | 52 min |
| Jun 28, 7:39 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 51 min |
| Jun 28, 7:45 PM CDT | Special Weather Statement | BMX | Marengo | 45 min |
| Jun 28, 7:46 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 44 min |
| Jun 28, 8:04 PM CDT | Special Weather Statement | BMX | Clay | 41 min |
| Jun 28, 8:08 PM CDT | Special Weather Statement | BMX | Coosa | 52 min |
| Jun 28, 8:11 PM CDT | Special Weather Statement | BMX | Dallas | 64 min |
| Jun 28, 8:27 PM CDT | Special Weather Statement | BMX | Marengo | 63 min |
| Jun 28, 8:58 PM CDT | Special Weather Statement | BMX | Coosa | 47 min |
| Jun 28, 9:22 PM CDT | Special Weather Statement | BMX | Chambers, Tallapoosa | 38 min |
| Jun 28, 10:03 PM CDT | Special Weather Statement | BMX | Bullock, Pike | 42 min |
| Jun 28, 10:54 PM CDT | Special Weather Statement | BMX | Pike | 51 min |
| Jun 29, 2:25 PM CDT | Special Weather Statement | BMX | Marengo | 50 min |
| Jun 29, 3:20 PM CDT | Special Weather Statement | BMX | Elmore | 25 min |
| Jun 29, 3:31 PM CDT | Special Weather Statement | BMX | Elmore | 44 min |
| Jun 29, 3:42 PM CDT | Special Weather Statement | BMX | Macon | 33 min |
| Jun 29, 4:18 PM CDT | Special Weather Statement | BMX | Macon | 42 min |
| Jun 29, 4:33 PM CDT | Special Weather Statement | BMX | Lowndes | 42 min |
| Jun 29, 6:43 PM CDT | Special Weather Statement | BMX | Barbour | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.